MathSciNet Relay Station
MathSciNet bibliographic data
MR1944033 35Q55 (81Q05)
Tsai, Tai-Peng; Yau, Horng-Tzer Stable directions for excited states of nonlinear Schrödinger equations. Comm. Partial Differential Equations 27 (2002), no. 11-12, 2363–2402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement